Some Elementary Theorem about Algebraic Cycles on Abelian Varieties.
Inventiones mathematicae, Tome 37 (1976), pp. 215-228
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1976__37_142435,
author = {Spencer Bloch},
title = {Some {Elementary} {Theorem} about {Algebraic} {Cycles} on {Abelian} {Varieties.}},
journal = {Inventiones mathematicae},
pages = {215--228},
year = {1976},
volume = {37},
zbl = {0371.14007},
url = {http://geodesic.mathdoc.fr/item/IM_1976__37_142435/}
}
Spencer Bloch. Some Elementary Theorem about Algebraic Cycles on Abelian Varieties.. Inventiones mathematicae, Tome 37 (1976), pp. 215-228. http://geodesic.mathdoc.fr/item/IM_1976__37_142435/